Tenso Campaign

Good for allergic rhinitis and Anton and armed

Anton armed rhinitis tablets 90 tablets on Anton / armed fs3gm

Rakuten Super Points
5X POINTS Hurry! 35 Days left! Ends 22/05/2014 16:59 JST
Buy it and earn 60 Points!! Details
UnionPay OK Details
$ 12.88 (¥ 1,315)
Actual price may vary according to exchange rates.
Payment will be charged in yen
(181)
4.7 out of 5 stars
The quantity you chose exceeds the quantity available.
Please select a valid quantity.
Please select options before adding to cart.
This page is a simplified version of an original Japanese page.
See the original page
Shipping Options: Details
JP Post EMS, JP Post Small Packet



Anton armed rhinitis tablets

Demonstrate the effect on various symptoms, such as sneezing, decongestant and nasal congestion due to allergic rhinitis due to pollen, house dust, or the nose. Contains herbal drugs such as pseudoephedrine for sinus congestion and anti-allergic effect of draining extracts, licorice powder.

You do not have [Do not obey the current symptoms get worse or, more likely side effect and accident]
1. Don't take the next person.
(1) those symptoms:
Difficulty urinating due to an enlarged prostate
(2) people who received a diagnosis:
High blood pressure, heart disease, thyroid disease, diabetes mellitus
2. Do not take in any of the following medicines while taking this drug,.
Other nasal oral medicine, oral medicine containing an antihistamine, cold medicine, cough expectorant medicine, motion sickness medication, allergy drug, containing phenylpropanolamine Oral Medicine (cold medicine, cough expectorant medicine)
3. After taking the operation of vehicles or machinery;
(May that appears sleepy)
4. Without long-term application.
To consult 1. Following people should consult doctor or pharmacist ago taking.
(1) those who have received medical treatment
(2) pregnant woman who seems to be pregnant or
(3) the elderly
(4) person or family is allergic people
(5) who have had allergic symptoms by drug
(6) those symptoms:
High fever and difficulty urinating
(7) who next diagnostic
Glaucoma
(8) Persons receiving monoamine oxidase inhibitors etc ) ( selegiline hydrochloride in
2. In the following cases, stop taking immediately and, have the attached document, consult your doctor or pharmacist.
(1) If the following symptoms occur after taking the
The relationship between site: symptoms]
Dermatologic: rash, redness, or itching
Gastrointestinal: nausea, vomiting, lack of appetite
Central nervous system: dizziness, sleeplessness, and irritability
Other: difficulty urinating
(2) If not good symptoms to take 5-6 days
3. In cases the following symptoms, because these symptoms continue or increase, and then stop taking, consult your doctor or pharmacist.
Mouth thirst
Efficacy and effects Symptoms of acute rhinitis, allergic rhinitis or sinusitis relief: sneezing, runny nose, stuffy nose, watery eye, throat pain, head, heavy
Dosage and administration Amount next to the take in water or hot water after a meal.
[Age: 1: the amount of one day taking frequency]
Adults (over 15 years): 3 tablets: 3 times
11-15 Years old age: 2 tablets: 3 times
Under 11 years old: Please do not take
Usage-related attention (1) strictly adhere to dosage and administration.
(2) we take on when to take the children, under the guidance and supervision of their parents or guardians.
Component quantity: in the 9 tablets Ingredient amount
Pseudoephedrine hydrochloride 180 mg
Chlorpheniramine maleate 12 mg
Draining extract 30 mg
Licorice powder 300 mg.
シンイエキス 21 mg
Shukyo end of 100 mg.
Anhydrous caffeine 90 mg
Addition of silicic acid, lactose, potato starch, magnesium stearate
Storage and handling precautions (1) in a dry out of direct sunlight, cool place, keep.
(2) Please keep reach the hands of children.
(3) other containers, 入れかえないで. (Cause of misuse or the quality will change)
(4) wrap, bag to store the rest by taking 1 capsule, and keep.
(5) expiration date ( outside box and 1 capsule ) of please do not take this product too.
Manufacturer Company name: Johnson & Johnson Inc. contact: customer relations telephone: 0120-834389 hours: 9:00-17:00 ( sat, day, excluding holidays )
Search for words Anton armed rhinitis tablets 90 tablets into [No. (2) of medicinal products]
Anton and armed
Ads responsibility Corporation Kenko press pharmacist: Yamaguchi yuzo TEL:03-6411-5513

Latest Product Reviews (181) Translating... Translate Product Reviews

遅過ぎて
Posted by アン***, 2014/04/07 17:27:25
商品はとてもよく聞きます、以前ポララミンを飲んでいましたが、手頃に買えるこの商品に成分的なもので切り替えました。眠気もなく私の周りの方は沢山の方が重宝しております、即効性があります。数分経つと自然と鼻水のつまりやながれ、かゆみ、モゴモゴが解消され、生薬も入っていますので、眠くならずてのつけやすい薬です。 星が3つなのは注文してとても長くかかったことです やはり薬ですので、直ぐに手元に届いて欲しいです 職柄薬に厳しくすみません、 やすいので、またまとめて、こうにゅうさせていただきます 金額も上がらないことを祈ります、あがると、みんな、また安いところをと、うっつていってしまいますけら、今のじだいは
素敵なお店と素敵な製品
Posted by AP********, 2014/03/27 09:31:27
迅速なご対応に感動しました! アネトン、こちらに変えてからとっても調子がいいです! 鼻水、くしゃみとまりました*\(^o^)/* これからリピします!本当にありがとうございました!
これがないと
Posted by ビッ*******, 2014/03/24 10:48:44
毎年、花粉と黄砂で辛いのですが、アネトンを飲むと鼻水鼻詰まり&目のかゆみが楽になります。安く購入でき、ありがたいです。
Posted by ☆だ****, 2014/03/22 13:51:18
鼻炎持ちで花粉症なのでいつも服用しています。眠くなりにくく、口も乾きにくいので仕事中は助かります。個包装なのも使い勝手が良いです。ドラッグストアよりはるかにお安いのも嬉しいです?
花粉症対策
Posted by 松さ*****, 2014/03/18 00:52:01
主人が花粉症で毎年病院処方の薬を貰いに行くのですが、今年は鼻水だけのようなのでこちらを試しに購入。喉も渇かず、眠くもならず良いみたいです!今年この薬で乗り切れたら来年もリピートしようと思います。子供がクシャミを連発、今年花粉症デビューしてしまったのかな?と様子を見ているので子供にも飲ませる事ができそうなのも購入ポイントでした。
Posted by リプ******, 2014/03/04 14:18:35
前まで飲んでた別の鼻炎薬は口の渇きと眠気がひどく、 すごく苦いのが苦痛でした。 別のものを探しててこちらの商品はお安かったので 買ってみました。 使用感としては、口の渇きや眠気はほとんど感じないのに効きます。 私の場合、1回2粒では1日もちませんでしたが、 3粒に変えてみたところ良く効きました。 副作用がほとんどないので 眠くなっては困る日でも安心して飲めるのがいいです。
効きます
Posted by せー**, 2014/02/16 22:25:46
確かに花粉症・鼻炎に効きます。来年も購入いたします。
安いです。
Posted by 88*********, 2014/02/11 09:22:14
花粉症で困っているときに御薬屋さんで勧められ飲んでみると調子が良かったのでそれ以来春の常備薬です。生薬配合ってなっています。身体に優しいのかなって勝手に思っています。花粉症の苦しみも抑えられ年々症状が、軽くなってる感じさえします。価格もかなり抑えて下さっており有り難いです。今回の商品の使用期限は2016年4月でした。安心して使えます。 20140203-0483908227
我が家の必需品
Posted by ゲッ***, 2014/02/05 13:33:20
一年中アレルギー症状の主人と息子には、優しくくしゃみを軽減し眠気も催さないアネトンは切らせません。初めてネット購入しました。薬は即配達が望ましく思います。
酷い鼻炎にはコレ
Posted by りん****, 2014/01/24 16:57:06
アレルギー性鼻炎もちです。常備薬として購入しています。 時々猛烈に鼻炎が悪化して鼻水が止まらなくなる事があります。 そんな時はこの薬を飲んで安静にすると、大体はよくなります。 よくならない時は、鼻炎と風邪の両方の症状が出る(体が凄く弱ってる)時くらいかな…。 店頭で買うより断然安いので、なるべくネットでまとめて買うようにしてます。

Recently Viewed Products

Shipping Options:

JP Post EMS Your order will be shipped to you via Japan Post EMS. Japan Post is a speedy delivery service that delivers to more than 120 countries. With an effective tracking system and insurance program, EMS is able to offer a secure delivery worldwide. You can track your package with the tracking code provided and it will be delivered within a week. See estimated shipping fee
JP Post Small Packet Your order will be shipped to you via Post Small Packet. A lower rate than EMS for smaller articles up to 2 kg. Although not as insured as EMS, it is a more economic choice for international shipping. Depending on the destination, the delivery date might vary.

Return Policy

×

Not available for Overseas shipping

This product cannot be shipped to Us United States from the store.

Please contact the store for further information.